# SDR AALA202208034938

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 737
- Aircraft serial: 40651
- Aircraft time: 19,289 hours, 2,274 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DETECTOR FIRE 5B ENGINE RIGHT STATUS MESSAGE. REMOVED AND REPLACED THE RIGHT AFT CORE ENGINE FIRE DETECTOR ELEMENT B (RIGHT ENGINE) PER AMM 26-11-01.
